# SDR AALA20090512TUL40

- Difficulty date: May 5, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N294AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49306
- Aircraft time: 62,367 hours, 32,851 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Skate Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN VERTICAL STABILIZER SKATE ANGLE DOUBLER.  REMOVED AND REPLACED WITH NEW SKATE ANGLE DOUBLER PER AARD 53-10-00-2
